# SDR RRXA98310

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5615775127
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND AFT ENTERANCE DOOR SKIN WITH CRACK BEYOND LIMITS IAW DC-8 SRM, AT STA 1640.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04857.
